# SDR NACA2025070500002

- Difficulty date: July 5, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM MFEC INSPECTION OF RH SIDE NOSE WHEEL WELL BULKHEAD STIFFENER , ONE CRACK WAS FOUND AT BS287 BETWEEN WL 159 TO WL 185 AS MARKED, IT IS ABOUT 0.8 INCH LONG. CARRIED OUT THE STIFFENER REPAIR AT LEFT SIDE NOSE WW BULKHEAD STA 287 LBL 25 AS PER DRAFT EO 767-53-0018 REV 1R07 AND PART 2 OF SB 767-53-A-0275 REV 1R
